On Teichmüller's modulus problem in R...
Mathematica Scandinavica, Tome 63 (1988) no. 1, pp. 315-333
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1988__63_1_167061,
author = {Matti Vuorinen},
title = {On {Teichm\"uller's} modulus problem in {R...}},
journal = {Mathematica Scandinavica},
pages = {315--333},
year = {1988},
volume = {63},
number = {1},
zbl = {0665.30020},
url = {http://geodesic.mathdoc.fr/item/MS2_1988__63_1_167061/}
}
Matti Vuorinen. On Teichmüller's modulus problem in R.... Mathematica Scandinavica, Tome 63 (1988) no. 1, pp. 315-333. http://geodesic.mathdoc.fr/item/MS2_1988__63_1_167061/